# SDR 20001025SH003

- Difficulty date: September 1, 2000
- Submitted: October 25, 2000
- Operation: General aviation
- Aircraft: N117LF
- Make and model: Bolkms BK117A1
- Aircraft serial: 7013
- System (JASC): 6710 · Main Rotor Control
- Part: Jackshaft
- Part number: 1174120101
- Part serial: 574
- Condition: Corroded
- Location: M/R Controls
- Part time: 7,928 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND MASSIVE AMOUNTS OF CORROSION INSIDE CYCLIC JACKSHAFT.  MANUFACTURER ALLOWS .4MM.  IT APPEARS LITTLE OR NO PAINT TREATMENT ON INTERIOR OF STEEL TUBE.  THE TUBE HAS CASTINGS ON EACH END ANGLED UP AT 45 DEGREES WHICH INCREASES CHANCE OF GETTING FLUIDS INSIDE.  THERE ARE NO PROVISIONS FOR DRAINAGE.  SUBMITTER SUGGESTED MANUFACTURER TREAT INTERIOR AND PROVIDE DRAINAGE. (X)
